# SDR FDEA201108083140

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 74,822 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO FLOOR SUPPORT AT STA 1521 Y "0" HAS CORROSION.  REMOVED ROLLER TRAY FOR ACCESS.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 1B. FABRICATED REPAIR ANGLES AND FILLER. INSTALLED REPAIR PARTS IAW SRM 53-00-1 FIG 7, SHEET 3, INSTALLED ROLLER TRAY IAW SRM 51-31-01.  MAJOR REPAIR.
